# SDR 050907N307CS1

- Difficulty date: May 9, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N307CS
- Make and model: Cessna 550
- Aircraft serial: 5500974
- Aircraft time: 5,856 hours, 4,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A, L

## Discrepancy

ON APPROACH INTO PVD THE RIGHT MAIN LANDING GEAR LIGHT WOULD NOT ILLUMINATE WHITH GEAR SELECTED IN THE DOWN POSITION. THE CREW FOLLOWED THE AFM PROCEDURES DECLARED AN EMERGENCY AND DIVERTED TO BED. THE EMERGENCY GEAR EXTEND PROCEDURE WAS PERFORMED AND THE AIRCRAFT LANDED INTO BED WITHOUT INCIDENT. MAINTENANCE TROUBLE SHOT THE DISCREPANCY TO BAD ANNUCIATOR LIGHT BULBS. THE BULBS WERE REPLACED, GEAR SWINGS PERFORMED, OPERATION CHECKED OK.
